# SDR 2002F00649

- Difficulty date: May 11, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AE234011
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND MAIN CARGO COMPARTMENT DOOR CUTOUT, UPPER AFT SCUFF PLATE GOUGED AND HAS A HOLE, AT STATION 700.  (M)
